Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Boils all over the body after delivery

Doctor , my wife delivered a baby girl in Nov 2010 by C-section. After a month or so of delivery she started having boils over her body. The problem still persists as every week she develops a boil or two which is painful and irritating. She had been on Iron ad Calcium medication postpartum. Any specific reasons for the boils? What could be the remedy?
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thanks for choosing health care magic.this could be because of some skin infection.First of all you need to treat it.Apply some antibiotic cream over it.Take help your primary doctor for medication as she is nursing mother so antibiotics cannot be taken on own.Your doctor may advised some blood test to have look at the some infection responsible for this.In mean time if you are leaving in high humid conditions avoid wearing tight fitting clothes.Use more of cotton clothes.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor